# SDR QXEA200603360

- Difficulty date: December 29, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT MAIN LANDING GEAR DOOR MECHANISM TOGGLE LINK HAS APPROXIMATELY .025" RADIAL PLAY AT PIVOT.  REPAIRED IAW DHC-8-400 AMM TASK 32-31-31-400-801.
